Edge-reconstruction of minimally 3-connected planar graphs.

Yue Zhao

Aequationes mathematicae (1994)

  • Volume: 47, Issue: 1, page 1-10
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Zhao, Yue. "Edge-reconstruction of minimally 3-connected planar graphs.." Aequationes mathematicae 47.1 (1994): 1-10. <http://eudml.org/doc/137563>.

author = {Zhao, Yue},
journal = {Aequationes mathematicae},
keywords = {edge-reconstruction; planar graphs},
number = {1},
pages = {1-10},
title = {Edge-reconstruction of minimally 3-connected planar graphs.},
url = {http://eudml.org/doc/137563},
volume = {47},
year = {1994},

AU - Zhao, Yue
TI - Edge-reconstruction of minimally 3-connected planar graphs.
JO - Aequationes mathematicae
PY - 1994
VL - 47
IS - 1
SP - 1
EP - 10
KW - edge-reconstruction; planar graphs
UR - http://eudml.org/doc/137563
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.